# SDR UPS97822872

- Difficulty date: March 30, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N894UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46094
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Chord
- Part number: 561306481N
- Condition: Corroded
- Location: Bs 70
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE-D, FS 70 CHORD (AFT) AT STR 27R TO 35R HAS HEAVY CORROSION.  REMOVED SECTION OF AFT CHORD FROM BTWN LONG 32 TO 33R TO LONG 21R, FABRICATED REPAIR PARTS AND EXTERNAL DOUBLER AND INSTALLED IAW SRM 53-2-5 FIG 8C-2, 51-1-21, 51-1-20D AND 51-3-1.
